# SDR UPS99830739

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, VERTICAL STIFFENER FWD FLANGE WAS CORRODED, AFT SIDE OF STA 8 BULKHEA D AT L28R.  FABRICATED STIFFENER END REPAIR ANGLES IAW TIMCO REO 06773, HEAT TREAT PERFORMED IAW TPS-1003 REV A O CONDITION TO T6.  DRILLED UP IAW  DC8 SRM 51-1-24 & TIMCO REO-06773.  INSTALLED STIFFENER END REPAIR ANGLES IAW TIMCO REO-06773.
